MathSciNet Relay Station
MathSciNet bibliographic data
MR2683151 (2011g:12001) 12-02 (12D05 12D10 12E05 13B25 13F20)
Prasolov, Victor V. Polynomials. Translated from the 2001 Russian second edition by Dimitry Leites. Paperback edition [of MR2082772]. Algorithms and Computation in Mathematics, 11. Springer-Verlag, Berlin, 2010. xiv+301 pp. ISBN: 978-3-642-03979-9
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement